Alert archive / Michigan / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 28, NWS Gaylord, MI

August 20, 2010Benzie County, Grand Traverse County, Leelanau County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 20, 2010, 7:16 PM EDT for Benzie County, Grand Traverse County, Leelanau County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2010, 7:16 PM EDT (23:16 UTC)
Expired
Aug 20, 2010, 8:10 PM EDT
In force
54 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Benzie County, MI, Grand Traverse County, MI, Leelanau County, MI

The radar

The NCL Michigan radar (KAPX), 73 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 6:41 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1534 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WUUS53 KAPX 202316
SVRAPX
MIC019-055-089-210015-
/O.NEW.KAPX.SV.W.0028.100820T2316Z-100821T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
716 PM EDT FRI AUG 20 2010

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BENZIE COUNTY IN NORTHERN LOWER MICHIGAN...
  NORTHERN GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN...
  LEELANAU COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 815 PM EDT

* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 23 MILES NORTHWEST OF LELAND TO BENDON...AND MOVING EAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LELAND...TRAVERSE CITY...LAKE ANN...MAPLE CITY...CEDAR...GRAWN...
  FOUCH...BINGHAM...LAKE LEELANAU...GREILICKVILLE...SUTTONS BAY...
  TRAVERSE CITY STATE PARK...PESHAWBESTOWN...SPIDER LAKE...OMENA...
  NORTHPORT...MAPLETON...LEELANAU STATE PARK...OLD MISSION AND
  WILLIAMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4491 8608 4499 8593 4516 8606 4515 8597
      4499 8593 4495 8584 4519 8565 4520 8553
      4514 8561 4505 8556 4482 8564 4478 8562
      4498 8554 4500 8551 4500 8548 4477 8557
      4486 8545 4485 8538 4465 8535 4467 8609
TIME...MOT...LOC 2316Z 268DEG 34KT 4524 8608 4466 8588
WIND...HAIL 60MPH <.50IN

$$
2 follow-up statements
660 
WWUS34 KAPX 202340
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
740 PM EDT FRI AUG 20 2010

MIC019-055-089-210015-
/O.CON.KAPX.SV.W.0028.000000T0000Z-100821T0015Z/
GRAND TRAVERSE MI-BENZIE MI-LEELANAU MI-
740 PM EDT FRI AUG 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LEELANAU...NORTHEASTERN BENZIE AND NORTHERN GRAND TRAVERSE COUNTIES
UNTIL 815 PM EDT...

AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF LEELANAU STATE PARK TO BINGHAM
TO LAKE ANN...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRAVERSE CITY...GREILICKVILLE...PESHAWBESTOWN...NORTHPORT...
  OMENA...GRAWN...LEELANAU STATE PARK...TRAVERSE CITY STATE PARK...
  SPIDER LAKE...WILLIAMSBURG AND BATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 4492 8587 4496 8586 4495 8584 4519 8565
      4520 8553 4514 8561 4505 8556 4482 8564
      4478 8562 4498 8554 4500 8551 4500 8548
      4477 8557 4486 8545 4485 8538 4465 8535
      4467 8609
TIME...MOT...LOC 2340Z 264DEG 36KT 4527 8572 4486 8560
          4469 8579
WIND...HAIL 70MPH <.50IN

$$
874 
WWUS34 KAPX 210010
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
810 PM EDT FRI AUG 20 2010

MIC019-055-089-210019-
/O.CAN.KAPX.SV.W.0028.000000T0000Z-100821T0015Z/
GRAND TRAVERSE MI-BENZIE MI-LEELANAU MI-
810 PM EDT FRI AUG 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR LEELANAU...NORTHEASTERN BENZIE
AND NORTHERN GRAND TRAVERSE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 AM EDT.

LAT...LON 4492 8587 4496 8586 4495 8584 4519 8565
      4520 8553 4514 8561 4505 8556 4482 8564
      4478 8562 4498 8554 4500 8551 4500 8548
      4477 8557 4486 8545 4485 8538 4465 8535
      4467 8609
TIME...MOT...LOC 0009Z 264DEG 36KT 4530 8531 4489 8519
          4472 8538
WIND...HAIL <50MPH <.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 4:16 PM EDT, 3 hours earlier.

Area forecast discussion, Aug 20, 4:16 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
416 PM EDT FRI AUG 20 2010

.SYNOPSIS.../ISSUED AT 358 PM/

A WARM FRONT IS CURRENTLY MOVING INTO NORTHERN MICHIGAN...BRINGING
WITH IT THE CHANCE OF RAIN SHOWERS AND THUNDERSTORMS WITH A
POSSIBILITY OF SOME OF THESE STORMS REACHING SEVERE CRITERIA...AND
EVEN SPAWNING A TORNADO. AS THE WARM FRONT MAKES ITS WAY NORTH LOW
CLOUDS WILL BEGIN TO INVADE OUR SKIES...AND BLOCK ANY FILTERED SUN
WE MAY BE GETTING. HIGH PRESSURE WILL BEGIN TO BUILD BACK INTO
NORTHERN MICHIGAN ON SATURDAY NIGHT TO SUNDAY...BRINGING WITH IT A
MOSTLY PRECIPITATION FREE WORK WEEK.

TJL

&&

.SHORT TERM.../ISSUED AT 358 PM/...TONIGHT

18Z SURFACE ANALYSIS SHOWS LOW PRESSURE OVER WESTERN MINNESOTA...
WITH A NORTHWARD MOVING WARM FRONT EXTENDING EAST-SOUTHEAST ACROSS
CENTRAL MINNESOTA/SOUTHWEST LOWER MICHIGAN.  FRONT APPEARS TO RUN
ALONG AN LDM-RQB-AMN LINE...LDM HAS JUMPED TO 90/72 AS OF 19Z.
SURGE OF LOW LEVEL WARM AIR/MOISTURE HAS RESULTED IN AN AXIS OF
MLCAPE >500J/KG FROM MBS-AMN...WITH VALUES GETTING UP CLOSE TO
1500J/KG ACROSS WEST CENTRAL LOWER MICHIGAN.  WATER VAPOR IMAGERY
SHOWS A PAIR OF VORTICITY CENTERS MOVING INTO THE UPPER/MID
MISSISSIPPI VALLEY...ONE ACROSS MINNESOTA AND THE SECOND MOVING
ACROSS EASTERN NEBRASKA.  THESE WAVES COMBINED WITH DIVERGENCE
WITH RRQ OF A JET STREAK ACROSS EASTERN ONTARIO/WESTERN QUEBEC
PROVIDING ADDITIONAL SUPPORT FOR POTENTIAL CONVECTIVE DEVELOPMENT.
CLOSER TO HOME...SOME NEW DEVELOPMENT OCCURRING OVER NORTHERN GREEN
BAY AND INTO CENTRAL UPPER...AND GETTING INCREASINGLY CONCERNED WITH
PORTIONS OF WESTERN LOWER MICHIGAN WHERE INSTABILITY IS INCREASING
AND LOW LEVEL MOISTURE CONVERGENCE HAS BEEN FOCUSED OVER THE PAST
COUPLE OF HOURS.  0-6KM BULK SHEAR VALUES OF 50-60KTS AND NICE LOW
LEVEL VEERING MEANS THAT ANYTHING THAT DEVELOPS WILL NEED TO BE
WATCHED WITH STRONG UPDRAFT ROTATION POTENTIAL (SPLITTING CELL UP
NEAR ISQ ALREADY EVIDENCE OF THAT).

CLOSER TO APPROACHING UPPER SHORT WAVE TROUGHS UPSTREAM CONVECTION
EXPECTED TO FILL IN OVER THE NEXT SEVERAL HOURS...THE REMNANTS OF
WHICH WILL ADVANCE INTO NORTHERN MICHIGAN LATER THIS EVENING AND
OVERNIGHT.

JPB

&&

.LONG TERM.../ISSUED AT 358 PM/...SATURDAY AND BEYOND

SATURDAY...AS THE FRONT GOES THROUGH THE REGION AROUND 12Z THERE
WILL BE SHOWERS AND THUNDERSTORMS AROUND. WELL, MORE LIKELY JUST
SHOWERS AND AS 12Z THERE SHOULD BE A LOT OF PUNCH LEFT AND THE
MODELS ARE SHOWING THE SYSTEM BEGINNING TO WEAKEN. LEANED MORE
TOWARD THE ECMWF AS THE GFS HAS SOME SORT OF CONVECTIVE BOMB IN SW
LOWER, AS DOES THE NAM, ALTHOUGH THE NAM LOOKS CLOSER TO THE ECMWF.

SATURDAY NIGHT...DESPITE THE EARLIER CONVECTION, THE MODELS SHOW
THAT PRETTY MUCH ALL OF THE RAIN SHOULD BE OUT OF THE FORECAST AREA
AFTER 00Z. SO HAVE GONE WITH THE DRY WEATHER OVERNIGHT.

SUNDAY...THE HIGH BUILDS INTO THE REGION AND CONTINUES THE CLEARING
TREND. THERE IS A 500 MB JET STREAK MOVING THROUGH THE FORECAST
AREA, BUT WITH THE 700-500 MB LAYER RH AT LESS THAN 20% FOR THE DAY,
WON'T HAVE ANYTHING.

SUNDAY NIGHT...THE SFC HIGH LOOKS LIKE IT PUSHES ANY LOW LEVEL
MOISTURE OUT OF THE REGION SO THAT IT LOOKS CLEAR OUT FOR THE NIGHT.

MONDAY...THE HIGH CONTINUES INTO MONDAY SO THAT IT WILL BE MOSTLY
SUNNY.

EXTENDED (TUESDAY THROUGH FRIDAY)...TUESDAY, THE COLD FRONT MOVES
THROUGH THE FORECAST AREA, SO HAVE A CHANCE OF SHOWERS AND
THUNDERSTORMS. WEDNESDAY, THE FRONT IS WELL PAST THE REGION, SO HAVE
THE DAY DRY AT THIS POINT. ONE CAVEAT FOR THE DAY, HOWEVER, IS THAT
THE 850 MB TEMPERATURES ARE BEGIN DROPPING MAKING IT CLOUDIER IN THE
AFTERNOON. THURSDAY, THE 500 MB HEIGHTS ARE ON THE RISE, BUT THE 850
MB TEMPERATURES STILL BOTTOM OUT IN THE AFTERNOON, SO IT MAY BE DRY,
BUT IT COULD BE AN INTERESTING DAY WITH SHOWERS. HOWEVER, WILL LEAVE
IT DRY FOR NOW. FRIDAY, HIGH PRESSURE AND A BIT OF A WARM UP AS THE
RETURN FLOW STARTS.

JSL

&&

.MARINE.../ISSUED AT 358 PM/

ONCE THE WARM FRONT GOES THROUGH TONIGHT, THE WINDS WILL PICK UP
IN THE WARM SECTOR AHEAD OF THE COLD FRONT. SO SCA FOR THE NIGHT.
THEN AS THE COLD FRONT GOES THROUGH THE SFC TROUGH WILL HAVE THE
GRADIENT SLACK ENOUGH THAT THE WINDS WILL DROP TO VARIABLE AT 10
KNOTS FOR THE DAY. IT LOOKS LIKE THE WINDS WILL PICK BACK UP
SATURDAY NIGHT WITH COLD AIR ADVECTION. WINDS LOOK LIKE THEY WILL
BEGIN TO DIMINISH OVER THE DAY ON SUNDAY AS THE GRADIENT SLACKENS.

JSL

&&

.AVIATION.../ISSUED AT 707 AM/...VALID FOR 12Z TAFS

CLOUDS WERE PESTERING ALL TAF SITES THIS MORNING...BUT ONLY VFR
CIGS. CLOUDS HAVE BEEN DEVELOPING AHEAD OF A WARM FRONT THAT WILL
LIFT INTO THE TAF SITES THIS EVENING/MIDNIGHT. WIDE SWATH OF WARM
ADVECTION CLOUDS/PRECIP WILL TRY AND BRING A COUPLE OF LIGHT
SHOWERS INTO MAINLY PLN/TVC THIS MORNING...BUT OVERALL...JUST A
RATHER DIRTY SKY WITH VFR CIGS FOR MUCH OF THE DAY. BY THIS
EVENING AND TONIGHT...STRONGER LIFT ARRIVES WITH APPROACH OF WARM
FRONT. SHOWERS AND EMBEDDED STORM ARE EXPECTED TO BREAK OUT AND
PERIODICALLY POSE POTENTIAL MVFR VSBY/CIGS TO MAINLY TVC/PLN. SOME
OF THESE STORMS WILL BE STRONG...AND A FEW POSSIBLY MAY BE SEVERE.
WINDS WILL SHIFT OUT OF THE SSW WITH THE PASSAGE OF THE WARM
FRONT. HOWEVER...ADDITIONAL SCATTERED SHOWERS/STORMS WILL ARRIVE
LATE AT PLN/TVC WITH THE APPROACH OF THE SYSTEM COLD FRONT. SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT SATURDAY FOR LMZ323-341-342-
     344>346.
LH...SMALL CRAFT ADVISORY UNTIL 5 AM EDT SATURDAY FOR LHZ345>349.
LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ321-322.

&&
Hazardous weather outlook, Aug 20, 4:25 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EDT FRI AUG 20 2010

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
211200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
425 PM EDT FRI AUG 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
ACROSS EASTERN UPPER AND AREAS OF NORTHERN LOWER WEST OF THE M-33
CORRIDOR.  THERE IS THE THREAT THAT SOME OF THESE STORMS MAY BECOME
SEVERE...WITH THE POSSIBILITY OF DAMAGING WIND GUSTS...LARGE
HAIL...AND POSSIBLY A TORNADO. THE BEST CHANCE FOR THUNDERSTORMS AND
SEVERE WEATHER WILL OCCUR THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY. SEVERE WEATHER
IS NOT EXPECTED.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED. SPOTTERS...PLEASE RELAY REPORTS
OF SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE.

JPB

In the hours before

Special weather statement, Aug 20, 5:19 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
519 PM EDT FRI AUG 20 2010

MIZ019-202130-
CHARLEVOIX MI-
519 PM EDT FRI AUG 20 2010

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAVER ISLAND...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEAVER ISLAND...
  SAINT JAMES ON BEAVER ISLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:27 AM EDTSmall Craft AdvisoryAPX25 hr
Aug 20, 3:52 PM EDTSpecial Marine WarningAPX53 min
Aug 20, 3:58 PM EDTSpecial Marine WarningAPX33 min
Aug 20, 4:22 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet, Mackinac33 min
Aug 20, 4:42 PM EDTSpecial Marine WarningAPX44 min
Aug 20, 6:02 PM EDTSpecial Marine WarningAPX88 min
Aug 20, 6:40 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac35 min
Aug 20, 6:41 PM EDTSpecial Marine WarningAPX52 min
Aug 20, 6:51 PM EDTSevere Thunderstorm WarningAPXMackinac27 min
Aug 20, 6:57 PM EDTSpecial Marine WarningAPX63 min
Aug 20, 7:28 PM EDTSpecial Marine WarningAPX47 min
Aug 20, 7:54 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac51 min
Aug 20, 7:55 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet44 min
Aug 20, 7:58 PM EDTSpecial Marine WarningAPX32 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.